# SDR AWXA200601138

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 50,933 hours, 29,815 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445516
- Part serial: 1755
- Condition: Defective
- Location: Zone 500
- Part time: 50,933 hours, 29,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 620 - DURING CLIMB-OUT, CREW REPORTED LEFT INBOARD KRUEGER FLAP ILLUMINATED ALONG WITH AMBER LEADING EDGE TRANSIT LIGHT.  CREW RETURNED TO PHX, AND ON RETURN, LIGHTS EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED LEFT INBOARD KRUEGER FLAP ACTUATOR PER MM 27-81-31-004-001.  MAINTENANCE ALSO FOUND NR 2 KRUEGER EXTEND PROX SWITCH OUT OF RANGE.  AS A PRECAUTION, REPLACED BOTH LEFT WING KRUEGER FLAP POSITION SENSORS.
